On the spectrum of gauge-periodic elliptic operators
Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque no. 210  (1992), p. 65-74
@incollection{AST_1992__210__65_0,
     author = {Br\"uning, Jochen and Sunada, Toshikazu},
     title = {On the spectrum of gauge-periodic elliptic operators},
     booktitle = {M\'ethodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {210},
     year = {1992},
     pages = {65-74},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__210__65_0}
}
Brüning, Jochen; Sunada, Toshikazu. On the spectrum of gauge-periodic elliptic operators, in Méthodes semi-classiques Volume 2 - Colloque international (Nantes, juin 1991), Astérisque, no. 210 (1992), pp. 65-74. http://www.numdam.org/item/AST_1992__210__65_0/

[1] J. Brüning and T. Sunada : On the spectrum of periodic elliptic operators. Nagoya Math. J. 126 (1992), 159-171

[2] M.-D. Choi, G. Elliott and N. Yui: Gauss polynomials and the rotation algebra. Invent. Math. 99 (1990), 225-246

[3] B. Helffer and J. Sjöstrand: Analyse semi-classique pour l'équation de Harper. Suppl. Bull. Soc. Math. France, Memoire 34 (1988)

[4] L. Hörmander: The spectral function of an elliptic operator. Acta Math. 121 (1968), 193-218